Աստղաֆիզիկա =Астрофизика =Astrophysics

Изоэнтропические "ударные волны" при численном моделировании в астрофизических задачах

Бисноватый-Коган, Г. С. and Моисеенко, С. Г. (2016) Изоэнтропические "ударные волны" при численном моделировании в астрофизических задачах. Աստղաֆիզիկա, 59 (1). pp. 5-14. ISSN 0571-1712

[img] PDF
Download (781Kb)
    Item Type: Article
    Additional Information: Isentropic "shock waves" in numerical astrophysical simulations / G. S. Bisnovatyi-Kogan, S. G. Moiseenko.
    Uncontrolled Keywords: ударные волны: численные методы: число Маха
    Subjects: Q Science > QB Astrophysics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 09 Mar 2016 12:54
    Last Modified: 09 Mar 2016 12:54
    URI: http://astro.asj-oa.am/id/eprint/3995

    Actions (login required)

    View Item